# SDR SWAA2021021543522

- Difficulty date: January 12, 2021
- Submitted: February 15, 2021
- Operation: Air carrier
- Aircraft: N406WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27894
- Aircraft time: 66,898 hours, 39,718 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SUPPORT ZEE LOC BS727 TO BS847 STR 25L WL 156.5 AFT CARGO COMPARTMENT / EVALUATED SUPPORT ZEE LOC BS 727 TO BS847 STR25L WL 156.5 AFT CARGO COMPARTMENT AND FOUND OUT LIMITS IAW B737-700 SRM 53-00-53-1A-2 ALLOWABLE DAMAGE 2 STEP 4A(2)(A) FIGURE 103 DETAIL D REPAIRED SUPPORT ZEE IAW B737-700 SRM 53-00-53-2R-6 REPAIR 6 FIGURE 203 SHEET 1 AND DWG 146A7500 REV- SRM 51-10-02 FABRICATED SUPPORT ZEE MATERIAL USED BAC 1496-377 7075-T62 PO 2020186462
